T Nation

During PCT


#1

I'm having some killer head aches while on my PCT. All i'm taking is 40mg of Nolva per day, my schedule looks like this 40,40,20,20 thats weekly doses and I'm almost done with my second 40 week.

I'm taken Ibuprofen to help with the headaches but it doesnt really seem to work that well. Anyone else have any advise??? Also I'm feeling out of it....lack of libido and shit like that, anyone have any input on what I should do? Thanks


#2

Anyone...????


#3

Ive never heard of nolva itself causing head aches. Hows your bp and hydration levels?
Did you start pct at the proper time? If your almost 4 weeks after your last shot some type of trib product may help your libido.


#4

Ill be honest man, whenever I've run Nolva I had a few headaches myself. I started drinking a lot more water and they went away real fast. So that might help ya out.

As far as the libido, mine was through the roof, so no help there man. Sorry bro.